Compare Store Prices logo


Beechams, 2041[^]10033140 Flu Plus Caplets - 24 Pack Paracetamol,



16 Advantage card points. Beechams Flu Plus Caplets for relief of Fever, Aches and Pains, Sinus Pain
buy it button

Beechams, 2041[^]10033140 Flu Plus Caplets - 24 Pack Paracetamol,
16 Advantage card points. Beechams Flu Plus Caplets for relief of Fever, Aches and Pains, Sinus Pain, Blocked Nose, Headache.Non drowsy.Each tablet contains Paracetamol 500mg, Caffine 25mg, Phenylephrine Hydrochloride 5mg See details below, always read the label FREE Delivery on orders over 45 GBP.

The CompareStorePrices.co.uk device is a registered trademark of Advanced System Technologies Limited.
All other trademarks and devices are the property of their respective owners.
set AffiliateURL=nothing